Announcement

Collapse
No announcement yet.

Starting Suboxone

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    Originally posted by chrisgt46 View Post
    I'm worried about not being in severe withdrawal by Thursday morning, so I'm going to skip this last pill. Which means I need to flush it to prevent a moment of weakness.
    That will be a very smart move as Bet said. No sense even taking the slighest chance at pw's. Bet gave you very good info about the subs. I agree that the films are much better. They seem to dissolve quicker, taste a little better, and are by far easier to cut into smaller doses at taper time.

    Yes, the 2mg films would be a wise choice also in my opinion. Even easier to cut smaller.

    Some insurance plans won't cover the films because they only come in brand name thus they are very expensive. Suboxone comes in generic pill form and of course they are priced much less. I imagine the doctor would have no problem giving which you would want. You might check on advance (if you have insurance) and see if the film is covered by your plan? Call your ins company or your pharmacy for that info.

    Heres a real good cows shart link for you -

    http://www.naabt.org/documents/cows_...flow_sheet.pdf

    Just make sure you score yourself honestly. It's very easy to cheat a bit on the scores when you're in the middle of withdrawal symptoms. If you can have someone else score you it would be even better.

    The induction can take a few days actually. You may need to adjust your sub dose a tiny bit during that time. Read as much info as you can up until your appt time. Go in prepared.

    You should be able to get completely stable on 3-4mg or LESS!!! If it's more it's more - don't worry too much. If the doctor tells you that 16-24mg would be better for you say "ok doctor" and get the script. You MAY not have to see this doctor again if he gives you a months worth of subs and tells you to come back then?

    Relax - things will go smooth because you have been researching properly! Talk to ys later.

    Comment


    • #17
      I don't think I'm going to be a 26 on the COWS by 10AM tomorrow. I'm going to call and try to push the appointment back till Friday.

      Comment


      • #18
        When was your last pill? Also ask yourself how you felt when you detoxed the last time and hit your second day. I'm assuming this is your first full day? It can be very difficult sometimes to get an appointment with a sub doc. Did you take your last pill last night or flush that last pill? Sometimes you just have to relax a bit and let nature take its course. You are going to be fine.

        Peace,

        Iloerose

        Comment


        • #19
          I didn't take the pill last night. I'm at a 10 right now. Because I have been taking such a high dose, it's going to take longer. This appointment is all I can get, so I'm going to go. I just have to hope that it goes okay.

          Comment


          • #20
            Originally posted by chrisgt46 View Post
            I didn't take the pill last night. I'm at a 10 right now. Because I have been taking such a high dose, it's going to take longer. This appointment is all I can get, so I'm going to go. I just have to hope that it goes okay.
            You are going to be ok. Just be sure NOT to take ANYTHING that might make the symptoms better. Try to RELAX and things will go ok. If you keep scoring yourself every hour or so on the cows hoping the score rises it puts way too much pressure on you then the anxiety and stress begins. I suggest you leave the cows alone until tomorrow morning. As Iloerose said - Let nature take it's course and by the time your appt get here you should be plenty ready to induct. Your tolerance was high, but I've seen much, much higher. You will be just fine so please try to relax and stay busy.

            Comment


            • #21
              Good morning!
              Well you may increase your symptoms quicker if you are drinking water too.
              Not only is that important for the well being of your body it also helps flush the other drugs out.

              Like Randy and Rose said just relax and you will be ok
              And it could take a couple of days after you start the sub to be stable ( comfortable)

              The only thing I would watch and question is if he offers to high of a first dose..
              It is usually after they make sure you do not go into precipitaded withdawals they start adding doses.

              But these are my experiences some others will add to this through out the day.

              Like Randy said if he does start you to high then he will write you a script for that too.
              You may not have to see him again..
              You can just say ok get the script and go!

              I will check back later!

              Bet/iluv2

              Comment


              • #22
                Thanks, I have to walk away from the COWS, I'm stressing big time with it. I'm drinking water. I'm just gonna chill out for the rest of the day and if tomorrow I'm thrown into precipitated withdrawal, I'll have to deal with that. Thanks everyone!

                Comment


                • #23
                  Great idea!
                  Forget about it for now!
                  A lot can happen in 24 hrs!

                  Iluv2

                  Comment


                  • #24
                    I forgot to mention I had a surgical procedure today and because of the anesthesia I am now at zero. Unless this wear off I'm screwed.

                    Comment


                    • #25
                      I'm freaking. I don't even know if Suboxone is going to help me with the PWS. I've gone a month without and the symptoms don't get better. If I don't get the Suboxone tomorrow, then I don't know when I will get it. Maybe I'll get lucky and the precipitated withdrawal will kill me. That's where I'm at. I've about had it.

                      Comment


                      • #26
                        The Propofal is now starting to wear off and I'm back to a 10. Maybe I'll get there in time. I never thought I would be wishing to be in severe withdrawal.

                        Comment


                        • #27
                          Try to stop stressing, part of your stress is probably not taking the oxy. There is nothing you can do tonight. You tell that doctor tomorrow exactly where you are at with this surgical procedure and the anesthesia. Be up front and honest about what you've taken when. You have no idea what this doctors intentions are. He may give you a script and instructions for starting them. That's why you need to be upfront with him. Don't be confrontational, just be up front. I've read through your thread and have seen some of the horror stories and yes, some of them are true. I've also seen people who have only waited 24hrs. and not gone through precipitated w/d. How much oxy are you detoxing from?

                          Peace,

                          Iloerose

                          Comment


                          • #28
                            400mg's a day for the last week and 240mg's prior for 3 years. Thanks for the advice.

                            Comment


                            • #29
                              O.K. Yeah, that's a pretty heavy habit. Hang in there. You've got support here!!

                              Comment


                              • #30
                                I'm back and feeling good. Unfortunately the doctor wouldn't listen to me and inducted me at 16mg's. I have 21 8mg strips now. I'm not sure what to do now. Can I just take 2mg's tomorrow? Will that be okay, or do I now have to taper from that huge dose??? Please HELP!

                                Comment

                                Working...
                                X